# SDR HEEA954645

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 60001
- Condition: Peeling
- Location: Dr Shaft
- Part time: 76 hours
- Component: 206040015103
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEELING OVERTEMP INDICATOR. REPLACED INPUT DRIVE SHAFT AND RETURNED TO SERVICE.
